MathSciNet Relay Station
MathSciNet bibliographic data
MR2718121 60H25 (47H10 47H40 60B11)
Thang, Dang H.; Anh, Ta N. On random equations and applications to random fixed point theorems. Random Oper. Stoch. Equ. 18 (2010), no. 3, 199–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement